Journal article icon

Journal article

Analytic properties of Euler products of Igusa-type zeta functions and subgroup growth of nilpotent groups

Publication status:
Published

Actions


Access Document


Authors


Journal:
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE
Volume:
329
Issue:
5
Pages:
351-356
Publication date:
1999-09-01
DOI:
ISSN:
0764-4442
URN:
uuid:eec9d1bc-9928-4cc7-afa3-4e66c8f32f6c
Source identifiers:
5962
Local pid:
pubs:5962

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP